# SDR YENA2022041800378

- Difficulty date: April 17, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N955JB
- Make and model: Airbus A321-231
- Aircraft serial: 06757
- Aircraft time: 24,178 hours, 7,881 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1451, BOS-MCO. ' L3 DOOR ASSIST BOTTLE REQUIRES SERVICING; SERVICED L3 DOOR ASSIST BOTTLE TO PROPER PRESSURE IAW AMM 52-22-00. NO LEAKS NOTED.'
